Couldn't find what you looking for?

TRY OUR SEARCH!

Help! i know that it's been said that there are no long term effects of the morning after pill but ive been experiencing cramping alot! and i think its because of the morning after pill.....so here's my story

i had sex unprotected on the (2nd) day of my period...i got scared so i thought it would be wise to take the morning after pill....so i did in the morning of the (4th) day, and i continued on with my period up until the (7th) day where it ended and all was good....then on the (9th) day, my period started back up again, heavy bleeding that filled a tampon every hour!...then on the (11th) day it stopped completley......now its been 2 weeks after all of this happend, and I'm experiencing cramping on the left and right side of my abdominal just inside my hip bones.....its mostly just light cramping but i am extremley worried...it almost feels like my period is soon going to be due! i usually begin to ovulate around now though!! please someone help ive been posting this story like mad and i have had no responses!! please im begging someone to help me out!! im 18 and too young to start having a child!!! also i have a few more questions..

1- could this be ovulation cramps, or pre-menstrual cramps...hopefully not signs of early pregnancy

2- ive also been having some back aches in my shoulders could this be tied with the cramps?

3- what was the bleeding i had on the 9th day?

4- what are my chances of being pregnant?? i havent had sex since this happend! so there no chance i could be pregnant unless it was during my period!

5- Is this possibly just the Morning after pill or Plan B jerking my system around?!?!?!?

Please someone help me out !!

Loading...

hi, i took the ecp too and am having slight cramps about 3 and a half weeks later- my 'period came a week after I took the pill althogh a week and a half early. I think I just ovulated also according to my cervical mucous. But i did get a bit of slight cramping since then off and on. Please let me knoiw how you are doing too- are your periods back to normal yet??
Reply

Loading...

i havent had my period yet! i do believe that this might be ovulating cramps....well im praying that these are ovulation cramps.....did u happen to be pregnant after experiencing all these cramps? they come from time to time, sometimes light and sometimes more uncomfortable...not incredably painful but just enough to make me worrie..... i seems kinda weird for me to be pregnant while i was on my period, and bleeded for so long..... also i was experiencing the effects of EC so im guessing it work....im going to take a pregnancy test soon, although its not due for another 2 weeks, but it has been 2 weeks after this incident, and im wondering if the cramps could mean pregnancy....im alittle nervous about all of this....did you end up getting your period, please keep me posted....i'm planning on taking a pregnancy test soon! have u taken one?
Reply

Loading...

Well no worries i guess....i got my period FINALLY jesus mary....im starting birth control tomorrow and from now on am having Safe Sex.....i dont want to have any of this waiting and stress stuff for my period to come around
Reply

Loading...

hi, i took the morning after pill last week, and it was the second day without me taking the microgynon pill, i had my period a few days later, it was very light but lasted 3 days as per usual. i'm now back on my microgynon pill, but having serious stomach cramps and feeling sick (although this isn't occurring as much anymore) any hints?!

Reply

Loading...


Hi, I'm of no help to you, but this is the same thing my GF is going through her period lasted for about 4 days, and was heavy and then there was some brown vaginal discharge for the next three days, now all these are gone but she is still having abdominal pain, dizziness, and other ECP related issues, with severe cramps, i looked up on the internet, and according to the results, she is just a hell lot allergic to the hormone in that ECP.. Anyways hope she is not pregnant as she is not going for a over the shelf pregnancy test no matter how many times i ask her to. Help me out.

Reply

Loading...


the test came negative, and she had a short but heavy period, now into her next cycle, she is still having these symptoms and suddenly having some white discharge like from around ovulation period, makes her not pregnant right? she also had a very little amount of ovulation spotting btw.
HELP ME OUT, scared as hell,
Reply

Loading...

Omg im having the same symptoms its been a month since I took the pill
Reply

Loading...

So I know this is an old post but I'm just looking for advice as I'm so so confused. I had unprotected sex in the early hours of a morning then went for the morning after pill around tea time the same day. I came on a super heavy period 3 days later baring in mind I just came off my period about a week prior to me having the unprotected sex. So I heavily blead for about 4 days then it randomly stopped. Then the condom split a day later so I took another pill (the doc was adamant that 4 day blead was a period so he gave me another. It's been 5 days since I took the second pill and once again I've started bleeding but this time I lost a big clot then I've stopped bleeding again. A day later I've started with cramps & light pink bleeding. I'm worried to what in earth is happening to me so I'm basically asking if any of this has been normal to what anybody else has been through?
Reply

Loading...

Had sec 4 days after period took. Day after pill same day within a hour been cramping for a week but still no spotting but still i. Cramping am i ok
Reply

Loading...

So I Had Sex Mid Of June And Had No Protection , I took the after pill plan b the very next morning , later June I got my period for a week very heavy , but July no period , is this normal ? & now it's August 2 & I have bad cramps but no period .
Reply

Loading...

Sorry to your reply cramping is normal wks after taking the pill . It's in the info on the box . Im sure you will be Okah
Reply

Loading...

Is this normal though? I just have such annoying cramping and maybe some nausea... I really hope it’s just a side affect of the pill, even though I took it a month ago...
Reply

Loading...

So did you got your periods by now?
I had unptotected sex on 29th January...took the ECP on 30th January...had my periods on 4th February but now its 11th march having severe camps abdominal pain and fell nausia too....i hope i will get my this month periods soon its been almost 6 weeks since i took the pill.Really worried i hope someone can help here.
Reply

Loading...

I am replaying to my own post above....i got my second periods on 13th feb finally....i took pill on 29th januray and periods on 4th feb but the main issue was if second period....it was 1 week delay....the longest week of my life...but it finally came...and i am so relived now.....i am replying because i know there are many women out there who have same issue....i just want to release some stress...if you have taken pill in 72 hours you are most probably not pregnant...just to be sure take pregnancy test from time to time...you may fell cramps and constipation even nausia and frequent urination....it is symptoms of periods that are about to come but the pill won't let it...just realx take deep breath even its late....it will definantly come.
Reply

Loading...